# SDR ASAA2016092618179

- Difficulty date: September 26, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,650 hours, 11,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 3 IS CORRODED.  ACFT GROUNDED. DUE TO LENGTH OF CORR FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 1, FABRICATED NEW FLOOR PANEL IAWSRM 51-40-05-0G-0 RESTORED FINISH IAW BSOPM 20-41-02.
